The behaviour of solutions to elliptic Monge-Ampère equations at singular points.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 243-256
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174649,
author = {Ralf Beyerstedt},
title = {The behaviour of solutions to elliptic {Monge-Amp\`ere} equations at singular points.},
journal = {Mathematische Zeitschrift},
pages = {243--256},
year = {1994},
volume = {216},
number = {4},
zbl = {0807.35033},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174649/}
}
Ralf Beyerstedt. The behaviour of solutions to elliptic Monge-Ampère equations at singular points.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 243-256. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174649/